| Model Number |
TMICL13.2 |
| Medical Device Problem Code |
No Apparent Adverse Event (3189)
| Health Effect - Clinical Codes |
No Known Impact Or Consequence To Patient (2692); No Code Available (3191)
| Date of Event |
02/13/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
No similar complaint type events were reported for units within the same lot.(b)(4).
Event or Problem Description
The reporter indicated that a 13.2mm, tmicl13.2, -8.50/1.0/067 (sphere/cylinder/axis), implantable collamer lens was implanted into the patient's right eye (od) on (b)(6) 2019.Reportedly "patient is unhappy with her vision." patient was given an rx of alphagan p ou qhs.Lens remains implanted.Additional information has been requested but none has been forthcoming.If additional information is received a supplemental medwatch report will be submitted.
Additional Manufacturer Narrative
Corrected data:) b5- in initial mdr statement "the patient was given an rx for alphagan" is not applicable.The "rx" is reference to eyeglass prescription provided by the optometrist.Patient is concurrently taking alphagan ou qhs.H6: patient code 3191: residual refraction error.Claim# (b)(4).